# SDR FDEA201002080362

- Difficulty date: February 8, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23293
- Aircraft time: 83,960 hours, 29,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N544714
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT, RBL 7.55 STA 1445 TO STA 1498, FASTENERS HOLE AREA   CORROSION AS MARKED. CORRODED AFT CARGO FLOOR SUPPORT FROM STA 1445 TO STA 1498, RBL 7.55.  R & R IAW SRM 51-40-02 REV. 99.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-1-200 CRITERIA.
